American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P81) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Sihun Jo and Byungchan Kim. On asymptotic formulas for certain $q$-series involving partial theta functions. Proc. Amer. Math. Soc. 143 (2015) 3253-3263.
Abstract, references, and article information   
View Article: PDF

[2] Chih-Yun Chuang, Yen-Liang Kuan and Jing Yu. On counting polynomials over finite fields. Proc. Amer. Math. Soc. 143 (2015) 4305-4316.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Berkovich and Keith Grizzell. A partition inequality involving products of two $q$-Pochhammer symbols. Contemporary Mathematics 627 (2014) 25-39.
Book volume table of contents   
View Article: PDF

[4] Kathrin Bringmann and Ben Kane. Multiplicative $q$-hypergeometric series arising from real quadratic fields. Trans. Amer. Math. Soc. 363 (2011) 2191-2209. MR 2746680.
Abstract, references, and article information   
View Article: PDF

[5] Kathy Qing Ji. The combinatorics of $k$-marked Durfee symbols. Trans. Amer. Math. Soc. 363 (2011) 987-1005. MR 2728593.
Abstract, references, and article information   
View Article: PDF

[6] Guo-Niu Han and Kathy Q. Ji. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011) 1041-1060. MR 2728596.
Abstract, references, and article information   
View Article: PDF

[7] Kazufumi Kimoto and Yoshinori Yamasaki. A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator. Proc. Amer. Math. Soc. 137 (2009) 2503-2515. MR 2497462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kathrin Bringmann and Karl Mahlburg. Inequalities between ranks and cranks. Proc. Amer. Math. Soc. 137 (2009) 2567-2574. MR 2497467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George E. Andrews. Euler's ``De Partitio Numerorum''. Bull. Amer. Math. Soc. 44 (2007) 561-573. MR 2338365.
Abstract, references, and article information   
View Article: PDF

[10] Bruce C. Berndt. The Rogers-Ramanujan continued fraction. The Student Mathematical Library 34 (2006) 153-169.
Book volume table of contents
View Article: PDF

[11] Bruce C. Berndt. Number Theory in the Spirit of Ramanujan. The Student Mathematical Library 34 (2006) MR MR2246314.
Book volume table of contents   

[12] Bruce C. Berndt. Sums of squares and sums of triangular numbers. The Student Mathematical Library 34 (2006) 55-84.
Book volume table of contents   
View Article: PDF

[13] Bruce C. Berndt. Introduction. The Student Mathematical Library 34 (2006) 1-25.
Book volume table of contents   
View Article: PDF

[14] Bruce C. Berndt. Congruences for $p(n)$ and $\tau (n)$. The Student Mathematical Library 34 (2006) 27-53.
Book volume table of contents   
View Article: PDF

[15] Bruce C. Berndt. The connection between hypergeometric functions and theta functions. The Student Mathematical Library 34 (2006) 109-132.
Book volume table of contents   
View Article: PDF

[16] Bruce C. Berndt. Eisenstein series. The Student Mathematical Library 34 (2006) 85-108.
Book volume table of contents   
View Article: PDF

[17] Bruce C. Berndt. Applications of the primary theorem of Chapter 5. The Student Mathematical Library 34 (2006) 133-152.
Book volume table of contents   
View Article: PDF

[18] Alexander Berkovich and Frank G. Garvan. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo $5$ and generalizations. Trans. Amer. Math. Soc. 358 (2006) 703-726. MR 2177037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Trevor A. Welsh. Fermionic expressions for minimal model Virasoro characters. Memoirs of the AMS 175 (2005) MR 2130108.
Book volume table of contents   

[20] Igor Pak. Partition identities and geometric bijections. Proc. Amer. Math. Soc. 132 (2004) 3457-3462. MR 2084064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sylvie Corteel and Jeremy Lovejoy. Overpartitions. Trans. Amer. Math. Soc. 356 (2004) 1623-1635. MR 2034322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Krishnaswami Alladi and Alexander Berkovich. New weighted Rogers-Ramanujan partition theorems and their implications. Trans. Amer. Math. Soc. 354 (2002) 2557-2577. MR 1895193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ae Ja Yee. A combinatorial proof of Andrews' partition functions related to Schur's partition theorem. Proc. Amer. Math. Soc. 130 (2002) 2229-2235. MR 1896402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Melvyn B. Nathanson. Partitions with parts in a finite set. Proc. Amer. Math. Soc. 128 (2000) 1269-1273. MR 1705753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Don Rawlings. A probabilistic approach to some of Euler's number theoretic identities. Trans. Amer. Math. Soc. 350 (1998) 2939-2951. MR 1422618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Krishnaswami Alladi. Partition identities involving gaps and weights. Trans. Amer. Math. Soc. 349 (1997) 5001-5019. MR 1401759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Krishnaswami Alladi. Some new observations on the G\"ollnitz-Gordon and Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 347 (1995) 897-914. MR 1284910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Krishnaswami Alladi and Basil Gordon. Schur's partition theorem, companions, refinements and generalizations . Trans. Amer. Math. Soc. 347 (1995) 1591-1608. MR 1297520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Anshel and Dorian Goldfeld. Partitions, Egyptian fractions, and free products of finite abelian groups . Proc. Amer. Math. Soc. 111 (1991) 889-899. MR 1065083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia